# SDR HEEA0015972

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flywheel
- Part number: 407040316101
- Condition: Out Of Adjust
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.0 IPS MEASURED ON FORWARD BLOWER HANGER.
